# SDR GTIA9900023

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOORTRACK LIGHTING FROM 20 THE ROW TO AFT CABIN DOOR INOPERATIVE, SIX LIGHTS.  REPAIRED BROKEN WIRE.  OPERATION CHECK GOOD IAW DC-9 MM 33-53-00.  (M)
